MAUDE Adverse Event Report: HOLOGIC, INC AFFIRM PRONE BIOPSY SYSTEM, 3D; BREAST BIOPSY SYSTEM

HOLOGIC, INC AFFIRM PRONE BIOPSY SYSTEM, 3D; BREAST BIOPSY SYSTEM
Model Number PBX-SYS-AFFIRM-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As of today the investigation is still in progress.
 
Event or Problem Description
It was reported that the biopsy stage is unlocking with minimal pressure.No injury reported.A field engineer was dispatched to the site.
 
Event or Problem Description
Attempts to obtain additional information regarding this event have been unsuccessful as of today.

Brand Name
AFFIRM PRONE BIOPSY SYSTEM, 3D
Common Device Name
BREAST BIOPSY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key9105643
Report Number1220984-2019-00101
Device Sequence Number11255777
Product Code IZH
UDI-Device Identifier15420045506510
UDI-Public15420045506510
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K153486
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPBX-SYS-AFFIRM-3D
Device Catalogue NumberPBX-SYS-AFFIRM-3D
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer09/03/2019
Initial Report FDA Received Date09/23/2019
Supplement Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1